# SDR 99ZZZX2459

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 65183964
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON AFT LAVATORY SERVICE DOOR.
